# SDR AALA202211146623

- Difficulty date: November 2, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A75020158
- Condition: Cracked
- Location: Bs 500g S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE MAIN FRAME FORWARD SIDE ATTACH STRINGER CLIP LOCATED AT BS 500G AND S26R. REPLACED STRINGER CLIP PER SRM 51-40-02-OG AND SRM 53-30-53.
